Med changes. 

With just a few days left in the U.K, I’m feeling anxious about what’s to come. These feelings have noticeably increased my ED behaviours and thoughts. Although I know I’d be having some nerves at the moment due to impending change, I’m also coming off a medication at the same time which isn’t helping. 

Now, this drug isn’t something I take for my mental health. I suffered some extreme migraines, eventually resulting in taking a tablet 3 times a day everyday to prevent them. Roll on 1 or 2 years later and I’m in a situation where it’s been several months since my last migraine. I lowered my medication dose and felt no negative side effects whatsoever. I thought I was also doing fine with none of this drug at all…until yesterday. Hello throbbing head and feelings of sickness 👍🏻

In higher doses, the medication can be used for anxiety (and on very rare occasions I did take it to solve panic attacks), but as I hadn’t had an anti-anxiety effect on a daily basis from the tabletsI have been surprised by the definite increase in my anxiety since I stopped taking it a few days ago. There’s no doubt that it’s playing a part, as I’m very aware of my anxious thoughts and triggers. So frustrating , and I am slightly clueless as to whether I should start taking them daily again or what. 

A headache AND more anxiety? I could start a sales pitch ahahaha 

I hope you’re all well

Xoxo 

Advertisements

4 thoughts on “Med changes. 

  1. Oh the med game. I hate it so. I say go back to what works for now. Don’t compromise your new contract. Your doc can play with doses when you get back. ?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s